# SDR USAA2010010890048

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 31,064 hours, 11,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EEL - EMERGENCY LIGHT LENS AT 8L MISSING.  MAINTENANCE REPLACED LIGHT LENS AT 8L.
